# SDR UALA2011101705606

- Difficulty date: October 16, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 79,509 hours, 12,889 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT ASSY, OPS CHECKED OKAY.
